MathSciNet Relay Station
MathSciNet bibliographic data
MR1992832 11U05 (03B25 11G05)
Poonen, Bjorn Hilbert's tenth problem and Mazur's conjecture for large subrings of $\Bbb Q$. J. Amer. Math. Soc. 16 (2003), no. 4, 981–990 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement